# SDR RAIA950405

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 6,347 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7457 - PASSENGER DOOR LIGHT ILLUMINATED.  MAINTENANCE ADJUSTED PASSENGER DOOR HANDLE MICROSWITCH.  SYSTEM CHECK GOOD.  (M)
